# SDR ASAA2021051834851

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,544 hours, 14,751 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA608631
- Condition: Intermittent
- Location: Spar Valve
- Part time: 11,344 hours, 3,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SPAR VALVE CLOSED" ILLUMINATED INFLIGHT FOLLOWED QRH PROCEEDURE ENGINE INDICATIONS NORMAL. GROUNDED - YES. FOUND #2 ENGINE SPAR VALVE C/B OPEN - ACCOMPLISHED FAULT ISOLATION FOR SPAR VALVE STAYS BRIGHT INITIAL EVAL AND IT PASSED ALL - INTERMITTENT FAULT. REMOVED #2 ENG SPAR VALVE ACTUATOR REF B737-800 AMM 28-22-11. INSTALLED #2 ENG SPAR ACTUATOR REF AMM 28-22-11. ACCOMPLISHED OPS CHECK OF #2 ENG SPAR VALVE ACTUATOR VALVE PER AMM 28-22-00-710-801 OPS CHECK GOOD.
